| Model Number |
60005 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
06/16/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +18.0d) was explanted and a new lal (sn (b)(6), +4.0d) was implanted as a replacement.Rxsight's first awareness of this event was on 02/20/2024.
Additional Manufacturer Narrative
The patient's lal (sn (b)(6), +18.0d) was explanted due to a refractive surprise after implant and prior to any light treatments.On (b)(6) 2023, the manifest refraction was -15.25 + 0.75 x 165, and the best corrected visual acuity was 20/60.The lal was explanted on (b)(6) 2023 and was replaced by another lal (sn (b)(6), +4.0d).Based on the available information, the initial iol power choice was not a good fit for this eye.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
The explanted lal was returned and evaluated by rxsight.Code 10 is being added to section h6, type of investigation (b).There were no additional findings related to the reported issue.The investigation conclusion remain unchanged.Manufacturer reference #: (b)(4).